# SDR GAIA00123

- Difficulty date: March 27, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FROM BWI TO ORF ON FLIGHT NR 1791, THE NOSE GEAR WAS EXTENDED AND AN UNSAFE INDICATION WAS ENCOUNTERED.  THE LANDING GEAR WAS RECYCLED AND ALL INDICATIONS WERE FOUND TO BE NORMAL.  THE AIRCRAFT LANDED SAFELY AT ORF WITHOUT ANY FURTHER DIFFICULTIES.  PERFORMED A RETRACTION TEST ON THE GROUND AND ALL SYSTEMS OPERATIONALLY CHECKED NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
